# SDR IPXA2024090530691

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,906 hours, 17,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WE DETECTED AN ACRID ELECTRICAL SMELL FROM THE GALLEY AREA. WE TROUBLESHOT AND REMOVED POWER FROM THE GALLEY VIA THE CABIN BUS SWITCH. FUMES CONTINUED. DONNED 02 DIVERTED TO MHR.
